You are not currently logged in.
Access JSTOR through your library or other institution:
A New Lower Bound for the Quadratic Assignment Problem
Paolo Carraresi and Federico Malucelli
Vol. 40, Supplement 1: Optimization (Jan. - Feb., 1992), pp. S22-S27
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3840832
Page Count: 6
Preview not available
We introduce a new lower bound for the quadratic assignment problem based on a sequence of equivalent formulations of the problem. We present a procedure for obtaining tight bounds by sequentially applying our approach in conjunction with the A. Assad and W. Xu bound and the N. Christofides and M. Gerrard bound.
Operations Research © 1992 INFORMS